# SDR DL72S990544

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 681 AND 740 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 7 CRACKS ALONG THE PANEL LENGTH.  THE SKIN LAP SPLICE WAS CUT OUT   ALONG THE PANEL LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366886-14AD, REV A.
